Alert archive / Texas / Areal Flood Advisories in 2016

Areal Flood Advisory 21, NWS Austin/San Antonio, TX

April 17, 2016Williamson County, Texas

NWS Austin/San Antonio, TX issued this areal flood advisory at Apr 17, 2016, 5:15 PM CDT for Williamson County, Texas. It was in force for 3 hr.

The area

The outline as issued.

The facts

Issued
Apr 17, 2016, 5:15 PM CDT (22:15 UTC)
Expired
Apr 17, 2016, 8:15 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

County Williamson County, TX

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
536 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

882 
WGUS84 KEWX 172215
FLSEWX

FLOOD ADVISORY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT SUN APR 17 2016

TXC491-180115-
/O.NEW.KEWX.FA.Y.0021.160417T2215Z-160418T0115Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WILLIAMSON TX-
515 PM CDT SUN APR 17 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
  SOUTHEASTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 515 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  HEAVY RAIN DUE TO THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL
  STREAM FLOODING IN THE ADVISORY AREA. THREE TO FOUR INCHES OF RAIN
  HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TAYLOR...THRALL...GRANGER DAM...COUPLAND...HARE...SANDOVAL...NOACK...
  BEYARSVILLE...HOXIE...LANEPORT AND RICES CROSSING.

ADDITIONAL RAINFALL OF ONE TO TWO INCHES IS EXPECTED OVER THE AREA.
THIS ADDITIONAL RAIN WILL CAUSE MINOR FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE PONDING OF WATER IN
URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER
POOR DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...FARM AND COUNTRY ROADS...AS WELL AS FARMLAND
ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

&&

LAT...LON 3074 9727 3046 9716 3040 9733 3042 9736
      3042 9738 3044 9740 3044 9742 3046 9744
      3046 9746 3048 9750 3075 9730

$$

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this areal flood advisory went out at Apr 17, 4:21 PM CDT, 54 minutes earlier.

Area forecast discussion, Apr 17, 4:21 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
421 PM CDT SUN APR 17 2016

.SHORT TERM (TONIGHT THROUGH TUESDAY)...

...POTENTIAL SIGNIFICANT FLASH AND RIVER FLOODING DUE TO HEAVY
RAIN LIKELY OVERNIGHT AND TOMORROW...

RAINFALL TOTALS HAVE ALREADY EXCEEDED 4-6 INCHES IN LOCAL AREAS
THIS AFTERNOON WITH ADDITIONAL AMOUNTS EXPECTED THROUGH TONIGHT,
MONDAY MORNING, AND AGAIN WITH ANOTHER ROUND POSSIBLE MONDAY
AFTERNOON. MAX RAINFALL TOTALS COULD REACH 8-12 INCHES WITH EVEN
HIGHER AMOUNTS TO 15 INCHES EAST OF U.S HIGHWAY 281 AND NORTH OF
I-10. THE MORE SIGNIFICANT AREA OF CONCERN CONTINUES TO BE ACROSS
BLANCO, BURNET, WILLIAMSON, TRAVIS, LEE, BASTROP, AND FAYETTE
COUNTIES THROUGH THIS PERIOD. PLEASE STAY ALERT DURING THIS TIME
FRAME. IN ADDITION...A BRIEF TORNADO CAN NOT BE RULED OUT GIVEN
LOW LCLS AND ESRH VALUES NEAR 150 M2/S2. POCKETS OF DIME TO
QUARTER SIZE HAIL WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS.

TRAINING HEAVY RAIN AND THUNDERSTORMS ARE ONGOING THIS AFTERNOON
ACROSS THE I-35 CORRIDOR AND PRODUCING LOCALIZED AREAS OF FLASH
FLOODING. AN EARLIER TRAINING COMPLEX OVER BASTROP AND LEE
COUNTIES PRODUCED NEARLY 4 INCHES IN ONE TO TWO HOURS.
THUNDERSTORMS WILL CONTINUE TO ALIGN ALONG AND WEST OF I-35
CORRIDOR THROUGH THE MID TO LATE AFTERNOON HOURS AS AN OUTFLOW
BOUNDARY SHIFTS WEST. LAST NIGHT'S CONVECTION ALSO PRODUCED A
MESOSCALE BOUNDARY THAT IS SITUATED ACROSS UVALDE AND THE HILL
COUNTRY. ADDITIONAL ACTIVITY IS EXPECTED WHEN THESE TO BOUNDARIES
MERGE LATER THIS AFTERNOON TO EARLY EVENING ACROSS THE HILL
COUNTRY. WITH MERGING STORMS AND THE DEEP LOW-LVL MOISTURE IN
PLACE WITH 10-14 G/KG MIXING RATIOS AND INSTABILITY NEAR 1500
J/KG; ROBUST CONVECTION YIELDING HIGH RAINFALL RATES IS EXPECTED
TO PERSIST.

FOR EVENING AND OVERNIGHT...POCKETS OF HEAVY RAIN ARE EXPECTED TO
PERSIST ACROSS PORTIONS OF THE HILL COUNTY AND THE MID TO UPPER 35
CORRIDOR CLOSER TO THE BETTER FORCING AND LOW-LVL CONVERGENCE NEAR
A WEAK COLD FRONT/POOL ACROSS CENTRAL TEXAS. AS THIS BOUNDARY
SLOWLY SHIFTS SOUTH LATE TONIGHT AND OVERNIGHT, HI-RES MODELS
SUGGEST THIS BOUNDARY BECOMING MORE SW TO NE ORIENTATED WITH AN
ADDITIONAL H5 IMPULSE SET TO SHIFT ACROSS THE RIO GRANDE. THIS
IMPULSE WITH THE SUPPLY OF LOW-LVL MOISTURE SHIFTING OVER THE WEAK
FRONT SHOULD PROVIDE A STRONG FOCUS FOR HEAVY RAINFALL. THE
INDIVIDUAL STORMS WILL LIKELY BE MOVING SW TO NE ALONG THE FRONT
AS IT SLOWLY SHIFTS SOUTH INTO DAYBREAK MONDAY ACROSS THE I-35
CORRIDOR AND POINTS NORTH AND EAST TOWARDS LEE AND FAYETTE. IT IS
FOR THIS REASON WE ARE HIGHLY CONCERNED ABOUT THIS AREA. RAINFALL
WILL BE LIKELY BE HEAVY AT TIMES AND COULD LEAD TO SIGNIFICANT
FLASH AND RIVER FLOODING.

THIS BOUNDARY WILL SLOWLY SHIFT SOUTHEAST THROUGH MONDAY
AFTERNOON TOWARDS THE I-10 CORRIDOR. DEPENDING ON HOW STRONG THE
CONVECTIVE SYSTEM BECOMES AND DEVELOPS A COLD POOL, THIS MAY ACT
TO CUT OFF BETTER MOISTURE FARTHER NORTH BACK ACROSS AUSTIN AREA
LATE MONDAY AFTERNOON AND MONDAY NIGHT. THIS IS A LOW CONFIDENCE
FORECAST AT THIS POINT AND WILL HAVE TO MONITOR THE NEXT 12-18
HOURS OF EVOLUTION TO HAVE BETTER HANDLE ON TOMORROW'S
EXPECTATIONS. IF THE SYSTEM BECOMES BETTER ORGANIZED AS IT SHIFTS
SOUTH MONDAY MORNING, HEAVY RAIN ALONG WITH POCKETS OF ENHANCED
WIND GUSTS WILL BE POSSIBLE.

BY LATE MONDAY INTO TUESDAY MORNING...THE SYNOPTIC FRONT WILL
CONTINUE TO LINGER OVER THE SOUTH HALF OF THE REGION WITH
CONTINUED WEAK H5 IMPULSES RIDING OVERTOP AND PROVIDE LIFT.
SHOWERS AND STORMS ARE STILL LIKELY FOR AT LEAST THE COASTAL
PLAINS INTO TUESDAY MORNING. ORGANIZED AREAS OF STORMS AND THE
FLASH FLOODING RISK SHOULD DECREASE THROUGH THE DAY TUESDAY AS
STRONGER FORCING REMAINS NORTH OF THE REGION AS THE CLOSED LOW
PIVOTS INTO THE CENTRAL PLAINS.

&&

.LONG TERM (WEDNESDAY THROUGH SUNDAY)...

FOR THE LONG RANGE...AN UNSETTLED PATTERN CONTINUES WITH BROAD
UPPER TROUGHING OCCURRING AS A RESULT OF THE OMEGA BLOCKING
PATTERN. THE UPPER LEVEL LOW WILL TRANSITION TO A STRONGER
SHORTWAVE BY THURSDAY AND KEEP AT LEAST 20-40% RAIN CHANCES FOR
THE REGION. AS THIS SHORTWAVE PIVOTS THROUGH...A POTENTIALLY
STRONG ENOUGH FRONT LATE THURSDAY MAY BE ABLE TO CLEAR THROUGH
MOST OF THE AREA AND HELP REDUCE RAIN CHANCES BELOW 20% FRIDAY. A
QUICK SOUTHERLY FLOW TRANSITION SHOULD TAKE PLACE BY THE WEEKEND
HOWEVER AS ANOTHER SYSTEM COULD DEVELOP ACROSS THE WESTERN CONUS.
THIS NEXT TROUGHING SYSTEM COULD AGAIN RESULT IN ORGANIZED
RAINFALL FOR SOUTH-CENTRAL TEXAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              68  75  66  79  67 / 100 100  70  40  20
AUSTIN BERGSTROM INTL AIRPORT  68  74  65  78  65 / 100 100  70  40  20
NEW BRAUNFELS MUNI AIRPORT     69  76  65  79  67 /  90 100  70  40  20
BURNET MUNI AIRPORT            63  72  63  77  64 / 100  80  60  30  20
DEL RIO INTL AIRPORT           64  78  64  83  67 /  50  50  40  20  20
GEORGETOWN MUNI AIRPORT        67  73  64  78  65 / 100  90  70  40  20
HONDO MUNI AIRPORT             68  77  64  82  66 /  70  80  60  30  20
SAN MARCOS MUNI AIRPORT        68  74  65  78  66 /  90 100  70  40  20
LA GRANGE - FAYETTE REGIONAL   70  76  69  78  68 /  90 100  90  60  20
SAN ANTONIO INTL AIRPORT       69  75  67  80  67 /  90  90  70  40  20
STINSON MUNI AIRPORT           70  77  68  81  69 /  80  90  70  40  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE...VAL
VERDE...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...09
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Apr 17, 5:18 AM CDT, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
518 AM CDT SUN APR 17 2016

TXZ171>173-183>194-202>209-217>225-228-181030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
518 AM CDT SUN APR 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

...A FLASH FLOOD WATCH IS IN EFFECT FROM 10AM SUNDAY TO 10AM
TUESDAY FOR MOST OF SOUTH CENTRAL TEXAS...

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL WILL LIKELY LEAD TO AREAS OF RIVER AND FLASH
FLOODING ACROSS SOUTH CENTRAL TEXAS TODAY...INCLUDING BOTH THE
AUSTIN AND SAN ANTONIO METRO AREAS. THE MOST CONCERNING LOCATIONS
ARE ALONG AND EAST OF A KERRVILLE TO PEARSALL LINE. ON
AVERAGE...THIS AREA IS LIKELY TO RECEIVE 3 TO 6 INCHES WITH
ISOLATED HIGHER AMOUNTS OF 8 TO 12 INCHES POSSIBLE. IMPACTS WILL
BE GREATER IN THE LOCALIZED HIGHER AMOUNTS THAT ARE EXPECTED TO BE
NORTH OF I-10 AND EAST OF U.S. HIGHWAY 281. LOWER AMOUNTS OF
RAINFALL ARE EXPECTED FARTHER WEST ACROSS THE RIO GRANDE PLAINS
AND EDWARDS PLATEAU BUT ENOUGH COULD FALL TO CAUSE LOCALIZED
FLOODING ISSUES THERE AS WELL. PLEASE STAY ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS WILL BE THE
MAIN SEVERE WEATHER CONCERN. HOWEVER...AN ISOLATED TORNADO CAN NOT
BE RULED OUT ON SUNDAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE STORM COMPLEX RESULTING IN HEAVY RAINS SUNDAY WILL CONTINUE TO
PRODUCE HEAVY RAINFALL POSSIBILITIES THROUGH MONDAY AND INTO
MONDAY NIGHT. ANY ADDITIONAL HEAVY RAINFALL ON MONDAY WILL LEAD TO
POSSIBLE RAPID FLASH FLOODING OR WORSEN ANY ONGOING FLOODING THAT
MAY DEVELOP TODAY.

IN ADDITION TO THE THREAT OF HEAVY RAINFALL...THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS AND QUARTER
SIZED HAIL WILL BE THE MAIN SEVERE WEATHER CONCERNS. AN ISOLATED
TORNADO CAN ALSO NOT BE RULED OUT ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND MONDAY.

TB3

In the hours before

Local storm report, Apr 17, 4:23 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             4 E CHARLOTTE           28.86N  98.63W
04/17/2016  M1.00 INCH       ATASCOSA           TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER EWX1600211

CVP
Local storm report, Apr 17, 4:28 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
428 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HAIL             3 ENE CEDAR PARK        30.53N  97.78W
04/17/2016  M0.25 INCH       WILLIAMSON         TX   LAW ENFORCEMENT

            PEA SIZED HAIL AT SAM BASS RD AND SH 1431

&&

EVENT NUMBER EWX1600212

CVP
Special weather statement, Apr 17, 4:31 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 PM CDT SUN APR 17 2016

TXZ173-172215-
WILLIAMSON TX-
431 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WILLIAMSON COUNTY
UNTIL 515 PM CDT...

AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUN CITY...OR OVER SERENADA...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GEORGETOWN...SERENADA...FLORENCE...JARRELL...WEIR...SUN CITY...GEORGETOWN
DAM...WALBURG...SCHWERTNER AND THEON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3087 9763 3081 9746 3057 9764 3064 9783
      3090 9779
TIME...MOT...LOC 2130Z 203DEG 34KT 3068 9771
Local storm report, Apr 17, 4:39 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HEAVY RAIN       TAYLOR                  30.57N  97.41W
04/17/2016  M3.00 INCH       WILLIAMSON         TX   CO-OP OBSERVER

            COOPERATIVE OBSERVER REPORTS 3 INCHES OF RAIN IN THE
            PAST 2.5 HOURS

&&

EVENT NUMBER EWX1600213

CVP
Local storm report, Apr 17, 4:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 PM CDT SUN APR 17 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             CHARLOTTE               28.86N  98.70W
04/17/2016  M1.00 INCH       ATASCOSA           TX   EMERGENCY MNGR

&&

EVENT NUMBER EWX1600214

CVP
Special weather statement, Apr 17, 5:10 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
510 PM CDT SUN APR 17 2016

TXZ188-172300-
GILLESPIE TX-
510 PM CDT SUN APR 17 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILLESPIE COUNTY
UNTIL 600 PM CDT...

AT 509 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FREDERICKSBURG...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FREDERICKSBURG...GRAPETOWN AND CAIN CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3014 9882 3014 9906 3039 9904 3039 9875
TIME...MOT...LOC 2209Z 184DEG 12KT 3021 9895

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 3:53 AM CDTSpecial Weather StatementEWXEdwards67 min
Apr 17, 6:30 AM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Apr 17, 8:56 AM CDTSpecial Weather StatementEWXReal64 min
Apr 17, 10:03 AM CDTAreal Flood AdvisoryEWXEdwards, Kinney3 hr
Apr 17, 11:11 AM CDTRiver Flood WarningEWXVal Verde23 hr
Apr 17, 12:10 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Apr 17, 12:30 PM CDTSpecial Weather StatementEWXUvalde45 min
Apr 17, 12:48 PM CDTFlash Flood WarningEWXBastrop6 hr
Apr 17, 1:15 PM CDTSpecial Weather StatementEWXReal45 min
Apr 17, 1:59 PM CDTSpecial Weather StatementEWXReal46 min
Apr 17, 2:23 PM CDTAreal Flood AdvisoryEWXTravis, Williamson6 hr
Apr 17, 2:27 PM CDTAreal Flood AdvisoryEWXReal, Uvalde3 hr
Apr 17, 2:51 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Apr 17, 3:09 PM CDTSpecial Weather StatementEWXBexar51 min
Apr 17, 3:18 PM CDTSpecial Weather StatementEWXBlanco27 min
Apr 17, 3:34 PM CDTSpecial Weather StatementEWXAtascosa26 min
Apr 17, 4:00 PM CDTSpecial Weather StatementEWXBexar45 min
Apr 17, 4:04 PM CDTSpecial Weather StatementEWXAtascosa41 min
Apr 17, 4:14 PM CDTTornado WarningEWXAtascosa31 min
Apr 17, 4:23 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Kendall52 min
Apr 17, 4:31 PM CDTSpecial Weather StatementEWXWilliamson44 min
Apr 17, 4:41 PM CDTRiver Flood WarningEWXGonzales4 days
Apr 17, 4:41 PM CDTRiver Flood WarningEWXDeWitt24 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Guadalupe26 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe20 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXComal, Guadalupe29 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXHays35 hr
Apr 17, 4:41 PM CDTRiver Flood WarningEWXCaldwell, Gonzales3 days
Apr 17, 4:41 PM CDTRiver Flood WarningEWXCaldwell, Gonzales46 hr
Apr 17, 4:45 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Kendall3 hr
Apr 17, 4:45 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio45 min
Apr 17, 5:10 PM CDTSpecial Weather StatementEWXGillespie50 min
Apr 17, 5:13 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr22 min
Apr 17, 5:26 PM CDTSpecial Weather StatementEWXFrio34 min
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar34 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar58 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar36 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar, Guadalupe32 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXBexar, Wilson59 hr
Apr 17, 5:27 PM CDTRiver Flood WarningEWXKarnes4 days
Apr 17, 5:45 PM CDTSevere Thunderstorm WarningEWXFrio30 min
Apr 17, 5:48 PM CDTSpecial Weather StatementEWXKendall27 min
Apr 17, 5:52 PM CDTFlash Flood WarningEWXWilliamson4 hr
Apr 17, 6:15 PM CDTSpecial Weather StatementEWXBandera30 min
Apr 17, 6:30 PM CDTSpecial Weather StatementEWXMedina30 min
Apr 17, 6:44 PM CDTSpecial Weather StatementEWXBandera31 min
Apr 17, 6:59 PM CDTSpecial Weather StatementEWXUvalde31 min

Nearby

Areal Flood Advisories in Texas, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.